4 doctors weighed in:

Why do I have month long periods a month after receving my birth control shot?

4 doctors weighed in
Dr. Megan Bird
Obstetrics & Gynecology
3 doctors agree

In brief: Shedding lining

If you are taking Depo-Provera provera, (medroxyprogesterone) the constant Progesterone makes the lining of your uterus shed.
Unfortunately, it does it a little at a time, making you have irregular bleeding that may be pretty long. If you feel dizzy or tired or the bleeding is heavy, see your doctor. If it is spotting, give it a week and then see your doctor. Irregular bleeding can happen for up to 3-6 months.

In brief: Shedding lining

If you are taking Depo-Provera provera, (medroxyprogesterone) the constant Progesterone makes the lining of your uterus shed.
Unfortunately, it does it a little at a time, making you have irregular bleeding that may be pretty long. If you feel dizzy or tired or the bleeding is heavy, see your doctor. If it is spotting, give it a week and then see your doctor. Irregular bleeding can happen for up to 3-6 months.
Dr. Megan Bird
Dr. Megan Bird
Thank
Get help from a real doctor now
Dr. Adam Levy
Board Certified, Obstetrics & Gynecology
33 years in practice
1M people helped
Continue
108,000 doctors available
Read more answers from doctors